MathSciNet Relay Station
MathSciNet bibliographic data
MR1198396 (93k:05126) 05C70
Finbow, A.; Hartnell, B.; Nowakowski, R. J. A characterization of well covered graphs of girth $5$ or greater. J. Combin. Theory Ser. B 57 (1993), no. 1, 44–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement